Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 9.

Andradas Heranz, Carlos and Ruiz Sancho, Jesús María (1995) Algebraic versus analytic basicness. In Real analytic and algebraic geometry. Walter de Gruyter, Berlin, pp. 1-19. ISBN 3-11-013778-x

Acquistapace, Francesca and Broglia, Fabrizio and Fernando Galván, José Francisco (2014) On Hilbert's 17th problem and Pfister's multiplicative formulae for the ring of real analytic functions. ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, 13 (2). pp. 333-369. ISSN 0391-173X

Acquistapace, Francesca and Broglia, Fabrizio and Fernando Galván, José Francisco (2009) On a global analytic Positivstellensatz. Arkiv för Matematik, 47 (1). pp. 13-39. ISSN 1871-2487

Acquistapace , Francesca and Broglia, Fabrizio and Fernando Galván, José Francisco and Ruiz Sancho, Jesús María (2004) On the Hilbert 17th problem for global analytic functions. Real Algebraic and Analytic Geometry Preprint Server, 83 . pp. 1-31. (Submitted)

Acquistapace, Francesca and Broglia, Fabrizio and Ruiz Sancho, Jesús María (2007) On the Pythagoras numbers of real analytic curves. Mathematische Zeitschrift, 257 (1). pp. 13-21. ISSN 0025-5874

Acquistapace, Francesca and Broglia, Fabrizio and Fernando Galván, José Francisco and Ruiz Sancho, Jesús María (2005) On the pythagoras numbers of real analytic surfaces. Annales Scientifiques de l'École Normale Supérieure. Quatrième Série, 38 (5). pp. 751-772. ISSN 0012-9593

Acquistapace, Francesca and Andradas Heranz, Carlos and Broglia, Fabrizio (1999) Separation of semialgebraic sets. Journal of the American Mathematical Society, 12 (3). pp. 703-728. ISSN 0894-0347

Acquistapace, Francesca and Andradas Heranz, Carlos and Broglia, Fabrizio (2002) The Positivstellensatz for definable functions on O-minimal structures. Illinois Journal of Mathematics, 46 (3). pp. 685-693. ISSN 0019-2082

Acquistapace, Francesca and Andradas Heranz, Carlos and Broglia, Fabrizio (2000) The strict Positivstellensatz for global analytic functions and the moment problem for semianalytic sets. Mathematische Annalen, 316 (4). pp. 606-616. ISSN 0025-5831

This list was generated on Fri Nov 28 03:09:46 2014 CET.